Alert archive / Michigan / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 100, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Aug 29, 2021, 5:58 PM EDT for Lapeer County, Michigan. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2021, 5:58 PM EDT (21:58 UTC)
- Expired
- Aug 29, 2021, 7:00 PM EDT
- In force
- 62 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lapeer County, MI
The radar
The Detroit radar (KDTX), 53 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 29, 1:46 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.0 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1500 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 915 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -80 m²/s²
- 0-3 km storm-relative helicity
- -70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
323
WUUS53 KDTX 292158
SVRDTX
MIC087-292300-
/O.NEW.KDTX.SV.W.0100.210829T2158Z-210829T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
558 PM EDT Sun Aug 29 2021
The National Weather Service in Detroit/Pontiac has issued a
* Severe Thunderstorm Warning for...
Lapeer County in southeastern Michigan...
* Until 700 PM EDT.
* At 558 PM EDT, severe thunderstorms were located along a line
extending from Mayville to Davison to Fenton, moving east at 40
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
North Branch, Columbiaville and Clifford around 610 PM EDT.
Lapeer around 615 PM EDT.
Hadley and Lum around 625 PM EDT.
Imlay City around 630 PM EDT.
Metamora around 635 PM EDT.
Brown City around 640 PM EDT.
Dryden around 645 PM EDT.
Almont around 655 PM EDT.
Other locations impacted by these severe thunderstorms include
Goodland Township, Burnside, Attica, Elba, Kings Mill, Silverwood and
Thornville.
People attending Metamora Country Days should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4288 8345 4323 8346 4324 8335 4332 8335
4333 8312 4328 8312 4328 8300 4289 8299
TIME...MOT...LOC 2158Z 259DEG 34KT 4333 8335 4306 8352 4282 8373
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Mann4 follow-up statements
243
WWUS53 KDTX 292209 RRA
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
609 PM EDT Sun Aug 29 2021
MIC087-292300-
/O.CON.KDTX.SV.W.0100.000000T0000Z-210829T2300Z/
Lapeer MI-
609 PM EDT Sun Aug 29 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR LAPEER COUNTY...
At 609 PM EDT, severe thunderstorms were located along a line
extending from near Clifford to Lapeer to near Holly, moving east at
40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Clifford around 615 PM EDT.
Lum around 625 PM EDT.
Metamora around 630 PM EDT.
Brown City around 640 PM EDT.
Dryden around 645 PM EDT.
Imlay City and Almont around 650 PM EDT.
Other locations impacted by these severe thunderstorms include
Goodland Township, Burnside, Attica, Elba, Kings Mill, Silverwood and
Thornville.
People attending Metamora Country Days should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4288 8345 4323 8346 4324 8335 4332 8335
4333 8312 4328 8312 4328 8300 4289 8299
TIME...MOT...LOC 2209Z 250DEG 34KT 4335 8321 4306 8336 4284 8354
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Behnke497
WWUS53 KDTX 292223
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
623 PM EDT Sun Aug 29 2021
MIC087-292300-
/O.CON.KDTX.SV.W.0100.000000T0000Z-210829T2300Z/
Lapeer MI-
623 PM EDT Sun Aug 29 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR LAPEER COUNTY...
At 623 PM EDT, severe thunderstorms were located along a line
extending from near Marlette to Lum to near Ortonville, moving east
at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Imlay City around 630 PM EDT.
Brown City around 640 PM EDT.
Dryden around 645 PM EDT.
Almont around 650 PM EDT.
Other locations impacted by these severe thunderstorms include
Goodland Township, Burnside, Attica, Elba, Kings Mill, Silverwood and
Thornville.
People attending Metamora Country Days should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4288 8345 4323 8346 4324 8335 4332 8335
4333 8312 4328 8312 4328 8300 4289 8299
TIME...MOT...LOC 2223Z 259DEG 34KT 4337 8303 4308 8319 4287 8337
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Behnke614
WWUS53 KDTX 292237
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
637 PM EDT Sun Aug 29 2021
MIC087-292300-
/O.CON.KDTX.SV.W.0100.000000T0000Z-210829T2300Z/
Lapeer MI-
637 PM EDT Sun Aug 29 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR LAPEER COUNTY...
At 637 PM EDT, severe thunderstorms were located along a line
extending from near Brown City to 6 miles east of Lum to near Dryden,
moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Brown City around 640 PM EDT.
Other locations impacted by these severe thunderstorms include
Goodland Township, Burnside, Kings Mill, Attica and Thornville.
People attending Metamora Country Days should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4298 8345 4328 8312 4328 8300 4289 8299
4288 8345
TIME...MOT...LOC 2237Z 250DEG 34KT 4325 8299 4311 8302 4290 8320
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Behnke288
WWUS53 KDTX 292257
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
657 PM EDT Sun Aug 29 2021
MIC087-292307-
/O.EXP.KDTX.SV.W.0100.000000T0000Z-210829T2300Z/
Lapeer MI-
657 PM EDT Sun Aug 29 2021
...THE SEVERE THUNDERSTORM WARNING FOR LAPEER COUNTY WILL EXPIRE AT
700 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern Michigan.
LAT...LON 4298 8345 4328 8312 4328 8300 4289 8299
4288 8345
TIME...MOT...LOC 2257Z 259DEG 34KT 4328 8275 4314 8278 4293 8296
$$
BehnkeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 4:12 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Aug 29, 4:12 PM EDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 412 PM EDT Sun Aug 29 2021 .DISCUSSION... Severe Thunderstorm Watch 473 is in effect until 7 PM EDT. Surface based CAPE values approaching 3000 J/kg, DCAPE exceeding 1100 J/kg, and a well mixed boundary layer brings the potential for efficient damaging wind gust production this afternoon and evening. The main limiting factor remains weak deep layer shear that will increase up to 20 knots after 20Z. Multicellular storm organization with embedded line segments brings damaging wind gusts of potentially greater than 60 mph into play. The wind threat is expected to be fairly scattershot and pulselike with no signal for strong cold pool generation. Hail and tornado threats appear to be minimized for this event. Low confidence exists in any short duration training this evening as convective activity pushes south of the I 96 corridor. Model signal continues to suggest that a better potential for a multiple hour duration would be across portions of Southwest or South Central Lower Michigan. The deep 925-600mb cold front is forecasted to sag southward and clear the Michigan/Ohio state line between 15-18Z Monday. A big drop in surface dewpoints are expected with readings lowering down into the low 60s areawide. Heat indices will reside in the lower to mid 80s which will be some 10 to 15 degrees lower than recent days. Diurnal cumulus is anticipated at/around 5.0 kft agl but differential cold advection in the low levels will lead to very stable conditions. Modest upper level confluence will become increasingly more organized over the central Great Lakes region Monday and Tuesday. Dynamic forcing aloft will then be bolstered by differential geopotential height increases to result in strong surface ridge axis expanding down into Lower Michigan. The surface ridging will be non- trivial as high confidence exists that Ida remnants will be blocked and turned sharply to the east on Wednesday. Expectations are for the precipitation to miss Southeast Michigan with increase in northerly geostrophic flow Wednesday afternoon and Wednesday night. A secondary cold front is expected to release through the area Tuesday night. The biggest effect will be on low temperatures with morning readings in the 50s and perhaps the upper 40s Thursday morning. Models do show an upper level jet arriving for the end of the week. Lower confidence exists on how exactly the sensible weather effects could play out because of possible anticyclonic shear dominating the region. && .MARINE... One more day of unsettled weather will exist across the local waters as a very warm and humid airmass promotes another round of thunderstorms through this evening ahead of a passing cold front. Any thunderstorm will have the potential to produce strong winds in excess of 34 knots and locally erratic waves. Outside of thunderstorms, moderate southwesterly winds gusting 20-25 knots at times will eventually veer northwesterly behind the cold front passage as drier air begins to filter into the central Great Lakes. Moderate north to northwesterly flow will then prevail through midweek as broad high pressure settles over the region. && .HYDROLOGY... Scattered to numerous thunderstorms develop this afternoon and continue into the evening as a cold front moves in from the Midwest. Locally heavy rainfall remains possible with this activity although flooding potential is reduced slightly by fast motion of the line. Conditions will be monitored for any west to east positioning of storms which would be more capable of flooding. Basin-average rainfall totals are expected to range from 0.25 to 0.50 inches, but localized areas could receive upwards of 1 to 2 inches as rainfall rates will likely exceed 1 inch per hour. This may result in flooding of susceptible areas, particularly if repeated storms occur over urban areas before the line moves south and east of the region toward midnight. && .PREV DISCUSSION... Issued at 141 PM EDT Sun Aug 29 2021 AVIATION... Main aviation concern today will be the threat of scattered to numerous showers and thunderstorms along several lines moving through southeast Michigan from west to east along and ahead of a cold front between 19Z and 02Z. Storms will produce periods of downpours along with the potential for strong to severe winds resulting in brief periods of MVFR to possible IFR conditions. Prior to arrival of convection will be SCT to BKN diurnal cumulus with bases around 4 to 5 kft. Southwest winds will be elevated this afternoon with gusts to 20 to 25 knots ahead of the thunderstorm activity. Winds will begin to decrease after 00Z as activity pushes east. Frontal passage occurs late tonight with potential for lower VFR to MVFR conditions right along the front before drier air arrives behind the front for Monday. For DTW...SCT to BKN ceilings will hover around 4 to 5 kft through this afternoon ahead of showers and thunderstorms, which are anticipated to arrive at during the 22 to 02Z window. After showers and thunderstorms move east, the frontal passage after 06Z will carry another chance for low VFR/MVFR ceilings/fog before drier air arrives Monday after 12Z. DTW THRESHOLD PROBABILITIES... * Moderate for ceilings at or below 5 kft into tonight. * Moderate for thunderstorms from late afternoon to early evening. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...NONE. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && DISCUSSION...CB MARINE.......IRL HYDROLOGY....BT AVIATION.....AA You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Aug 29, 10:53 AM EDT, 7 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 1053 AM EDT Sun Aug 29 2021 MIZ047>049-053>055-060>063-068>070-075-076-082-083-301500- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 1053 AM EDT Sun Aug 29 2021 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms develop this afternoon as a cold front moves in from the Midwest. There is a SLIGHT risk for severe storm intensity mainly in the 2 PM to 10 PM time window with damaging wind gusts of 60 mph or greater being the primary hazard. Hail to around 1 inch and localized flooding are also possible as storms move west to east at 35 mph. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-301500- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 1053 AM EDT Sun Aug 29 2021 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms develop this afternoon as a cold front moves in from the Midwest. There is a SLIGHT risk for severe storm intensity mainly in the 2 PM to 10 PM time window with damaging wind gusts of 60 mph or greater being the primary hazard. Hail to around 1 inch and localized flooding are also possible as storms move west to east at 35 mph. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. CB
In the hours before
Local storm report, Aug 29, 12:49 PM EDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1249 PM EDT SUN AUG 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN ELKTON 43.82N 83.18W
08/29/2021 M1.43 INCH HURON MI TRAINED SPOTTER
24 HOUR TOTAL RAINFALL.
0900 AM HEAVY RAIN 2 W PORT HURON 42.99N 82.47W
08/29/2021 M1.54 INCH ST. CLAIR MI COCORAHS
24 HOUR TOTAL RAINFALL.
&&
KKSpecial weather statement, Aug 29, 3:40 PM EDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
340 PM EDT Sun Aug 29 2021
MIZ047-048-292045-
Bay MI-Midland MI-
340 PM EDT Sun Aug 29 2021
...A strong thunderstorm will impact portions of Bay and Midland
Counties through 445 PM EDT...
At 339 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sanford, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Midland around 355 PM EDT.
Auburn around 400 PM EDT.
Bay City, Kawkawlin and Linwood around 410 PM EDT.
Other locations impacted by this storm include Laporte, Mount Forest,
Averill, Gordonville, Bombay, Porter Township, Crump, Poseyville,
Willard and Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern Michigan.
&&
LAT...LON 4381 8461 4381 8437 4383 8436 4383 8417
4400 8417 4400 8405 4391 8404 4391 8391
4392 8390 4374 8393 4368 8390 4360 8369
4348 8370 4348 8382 4352 8382 4352 8405
4357 8405 4357 8417 4348 8417 4347 8461
TIME...MOT...LOC 1939Z 243DEG 36KT 4358 8435
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KKSpecial weather statement, Aug 29, 4:07 PM EDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
407 PM EDT Sun Aug 29 2021
MIZ053-060-061-292130-
Shiawassee MI-Genesee MI-Saginaw MI-
407 PM EDT Sun Aug 29 2021
...Strong thunderstorms will impact portions of Saginaw, Shiawassee
and western Genesee Counties through 530 PM EDT...
At 406 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Ithaca to near Carson City to near Lake Odessa.
Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Merrill around 430 PM EDT.
St. Charles around 445 PM EDT.
Marion Springs around 455 PM EDT.
Oakley around 505 PM EDT.
Saginaw, Zilwaukee and Bridgeport around 510 PM EDT.
Chesaning and Laingsburg around 515 PM EDT.
Owosso and Corunna around 530 PM EDT.
Other locations impacted by these storms include Brant, Nelson,
Carrollton, Garfield, Arthur, Fenmore, Burt, Gera, Buena Vista
Township and Layton Corners.
People attending Huntington Event Park should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern Michigan.
&&
LAT...LON 4348 8437 4348 8417 4357 8417 4357 8405
4352 8405 4352 8382 4348 8382 4348 8370
4322 8370 4321 8368 4321 8392 4278 8391
4277 8436
TIME...MOT...LOC 2006Z 256DEG 28KT 4331 8458 4310 8483 4280 8505
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KKSpecial weather statement, Aug 29, 4:38 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
438 PM EDT Sun Aug 29 2021
MIZ049-292145-
Huron MI-
438 PM EDT Sun Aug 29 2021
...Strong thunderstorms will impact portions of Huron County through
545 PM EDT...
At 437 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Au Gres to 9 miles west of
Sebewaing. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Sebewaing around 450 PM EDT.
Owendale around 500 PM EDT.
Caseville and Pigeon around 505 PM EDT.
Elkton around 510 PM EDT.
Bad Axe and Port Austin around 525 PM EDT.
Kinde around 530 PM EDT.
Port Hope around 545 PM EDT.
Other locations impacted by these storms include Redman, Parisville,
Huron City, White Rock, Ivanhoe, Rapson, Grindstone City, Bay Port,
Pinnebog and Ruth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern Michigan.
&&
LAT...LON 4407 8300 4407 8292 4401 8273 4389 8265
4377 8260 4369 8260 4367 8347 4390 8346
4398 8325 4402 8309
TIME...MOT...LOC 2037Z 247DEG 37KT 4390 8369 4386 8362 4372 8364
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KKLocal storm report, Aug 29, 5:11 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
511 PM EDT SUN AUG 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM MARINE TSTM WIND 1 NW CASEVILLE 43.95N 83.29W
08/29/2021 M51 MPH LHZ421 MI MESONET
A MARINE THUNDERSTORM WIND GUST OF 51 MPH, 44 KNOTS,
MEASURED AT CASEVILLE LIGHT.
&&
IRLThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 8:18 PM EDT | Special Weather Statement | DTX | Saginaw | 72 min |
| Aug 28, 8:22 PM EDT | Special Weather Statement | DTX | Saint Clair, Sanilac | 68 min |
| Aug 28, 10:00 PM EDT | Severe Thunderstorm Warning | DTX | Shiawassee | 20 min |
| Aug 28, 10:17 PM EDT | Special Weather Statement | DTX | Genesee | 28 min |
| Aug 29, 1:53 AM EDT | Special Weather Statement | DTX | Bay, Midland | 67 min |
| Aug 29, 2:16 AM EDT | Severe Thunderstorm Warning | DTX | Bay, Midland | 44 min |
| Aug 29, 2:32 AM EDT | Special Marine Warning | DTX | 42 min | |
| Aug 29, 3:40 PM EDT | Special Weather Statement | DTX | Bay, Midland | 65 min |
| Aug 29, 3:54 PM EDT | Special Marine Warning | DTX | 108 min | |
| Aug 29, 4:07 PM EDT | Special Weather Statement | DTX | Saginaw, Shiawassee | 83 min |
| Aug 29, 4:30 PM EDT | Severe Thunderstorm Warning | DTX | Saginaw, Shiawassee | 75 min |
| Aug 29, 4:38 PM EDT | Special Weather Statement | DTX | Huron | 67 min |
| Aug 29, 4:58 PM EDT | Severe Thunderstorm Warning | DTX | Huron | 62 min |
| Aug 29, 5:11 PM EDT | Severe Thunderstorm Warning | DTX | Bay, Genesee, Tuscola | 79 min |
| Aug 29, 5:25 PM EDT | Severe Thunderstorm Warning | DTX | Livingston | 65 min |
| Aug 29, 5:32 PM EDT | Special Marine Warning | DTX | 118 min | |
| Aug 29, 5:56 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 64 min |
| Aug 29, 6:00 PM EDT | Severe Thunderstorm Warning | DTX | Huron | 59 min |
| Aug 29, 6:13 PM EDT | Severe Thunderstorm Warning | DTX | Sanilac | 77 min |
| Aug 29, 6:37 PM EDT | Severe Thunderstorm Warning | DTX | Macomb, Saint Clair | 83 min |
| Aug 29, 6:45 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 75 min |
| Aug 29, 6:51 PM EDT | Special Marine Warning | DTX | 114 min | |
| Aug 29, 7:00 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 57 min |
| Aug 29, 7:23 PM EDT | Special Weather Statement | DTX | Monroe | 67 min |
| Aug 29, 7:29 PM EDT | Special Weather Statement | DTX | Wayne | 61 min |
| Aug 29, 7:30 PM EDT | Special Marine Warning | DTX | 68 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.